MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME INTERNATIONAL; STIMULATOR, NERVE
Model Number 8253002
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-op, there was problem with the connectivity of data transfer from the probe to the interface and monitor.There were reading issue and signal noise from the system.Prolonged treatment.The subsequent electrodes were replaced and that also did not work properly.Some stimulation ports are non-functional, resulting in the inability to deliver electrical stimulation through specific channels.Procedure was completed using anatomical landmarks.There was no patient impact.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: codes applicable are fdm b21, fdr c21, fdc d16 and img g02005.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: 1.Product id: 8253200, serial/lot#: (b)(6), udi#: (b)(4), h3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: codes applicable are fdm b21, fdr c21, fdc d16 and img g02005.2.Product id: 8253200, serial/lot#: (b)(6), ubd: 01-jan-2049, udi#: (b)(4), h6: codes applicable are fdm b17, fdr c20, fdc d16 and img g02005.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found the bezel and front housing are scratched.There is a nim cpu pcb board issue inside the nim device.H6: previously applied codes fdm b21, fdr c21, fdc d16, img g02030 are no longer applicable.Codes applicable are: fdm b01, fdr c0201, c07, fdc d02, d20, d1102, img g02005, g04037, g04070.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: 1.Product id: 8253200, serial/lot #: (b)(6), udi#: (b)(4).H3: product analysis found the customers complaint can be confirmed, the device does not work correctly anymore due to fact that stim 1 is not responding to signals anymore.The clamps are loose due to worn wave washers.The pcb is worn.The cable does not give correct signals anymore.H6: previously applied code fdm b21, fdr c21, fdc d16 are no longer applicable.Applicable codes are: fdm b01, fdr c0201, c0601, c07, fdc d02, d1102, img g02004, g0405204, g04138, g02005.2.Product id: 8253200, serial/lot #: (b)(6), ubd: 01-jan-2049, udi#: (b)(4).H6: previously applied code fdc d16 are no longer applicable.Applicable code is: fdc d02.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® 3.0 MAINFRAME INTERNATIONAL
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23320548
Report Number1045254-2025-02379
Device Sequence Number5789436
Product Code ETN
UDI-Device Identifier00613994529053
UDI-Public(01)00613994529053(11)140417
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253002
Device Catalogue Number8253002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."
Patient SexUnknown
Patient Weight178 KG